# SDR CALA2017050801338

- Difficulty date: May 8, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 76,182 hours, 28,685 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5323199220000
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT FRAME 32, STRINGER 43L.   BLENDED CORROSION ON THE STRINGER AND FOUND BEYOND LIMITS.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-70-00, PAR 3, 53-21-13, FIG 102, AND 51-72-11, REV 118.
